A Nullstellensatz for Nash rings.
Efroymson, Gustave A.
Pacific J. Math., Tome 55 (1974) no. 2, p. 101-112 / Harvested from Project Euclid
Publié le : 1974-05-14
Classification:  14A25,  32C05
@article{1102911444,
     author = {Efroymson, Gustave A.},
     title = {A Nullstellensatz for Nash rings.},
     journal = {Pacific J. Math.},
     volume = {55},
     number = {2},
     year = {1974},
     pages = { 101-112},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102911444}
}
Efroymson, Gustave A. A Nullstellensatz for Nash rings.. Pacific J. Math., Tome 55 (1974) no. 2, pp.  101-112. http://gdmltest.u-ga.fr/item/1102911444/